# SDR YWYR20121020407

- Difficulty date: September 28, 2012
- Submitted: October 20, 2012
- Operation: General aviation
- Aircraft: N915KB
- Make and model: Cessna 550
- Aircraft serial: 421012
- Aircraft time: 1,731 hours
- System (JASC): 3242 · Brake
- Part: Rotor
- Part number: 16402504
- Condition: Cracked
- Location: Brake Assy
- Part time: 1,731 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH MAIN WHEEL BRAKE ROTORS WERE FOUND TO BE CRACKED DURING TIRE REPLACEMENT.
